The Annals of Probability

Borel Stochastic Games with Lim Sup Payoff

A. Maitra and W. Sudderth

Full-text: Open access

Abstract

We consider two-person zero-sum stochastic games with limit superior payoff function and Borel measurable state and action spaces. The games are shown to have a value and the value function is calculated by transfinite iteration of an operator and proved to be upper analytic. The paper extends results of our earlier article [17] in which the same class of games was considered for countable state spaces and finite action sets.

Article information

Source
Ann. Probab., Volume 21, Number 2 (1993), 861-885.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176989271

Digital Object Identifier
doi:10.1214/aop/1176989271

Mathematical Reviews number (MathSciNet)
MR1217569

Zentralblatt MATH identifier
0803.90142

JSTOR
links.jstor.org

Subjects
Primary: 90D15
Secondary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60] 03D70: Inductive definability

Keywords
Stochastic games Borel sets inductive definability

Citation

Maitra, A.; Sudderth, W. Borel Stochastic Games with Lim Sup Payoff. Ann. Probab. 21 (1993), no. 2, 861--885. doi:10.1214/aop/1176989271. https://projecteuclid.org/euclid.aop/1176989271


Export citation